- -

Completability and optimal factorization norms in tensor products of Banach function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Completability and optimal factorization norms in tensor products of Banach function spaces

Show full item record

Calabuig, JM.; Fernández-Unzueta, M.; Galaz-Fontes, F.; Sánchez Pérez, EA. (2019). Completability and optimal factorization norms in tensor products of Banach function spaces. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 113(4):3513-3530. https://doi.org/10.1007/s13398-019-00711-7

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/160592

Files in this item

Item Metadata

Title: Completability and optimal factorization norms in tensor products of Banach function spaces
Author: Calabuig, J. M. Fernández-Unzueta, M. Galaz-Fontes, F. Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Given s-finite measure spaces ( 1, 1, mu 1) and ( 2, 2, mu 2), we consider Banach spaces X1(mu 1) and X2(mu 2), consisting of L0(mu 1) and L0(mu 2) measurable functions respectively, and study when the completion of ...[+]
Subjects: Product measure , Banach function space , Bilinear operator , Tensor product , Factorization
Copyrigths: Reserva de todos los derechos
Source:
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. (issn: 1578-7303 )
DOI: 10.1007/s13398-019-00711-7
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s13398-019-00711-7
Project ID:
info:eu-repo/grantAgreement/MINECO//MTM2014-53009-P/ES/ANALISIS VECTORIAL, MULTILINEAL Y APLICACIONES/
MINISTERIO DE ECONOMÍA Y COMPETITIVIDAD/MTM2016-77054-C2-1-P
info:eu-repo/grantAgreement/MICINN//MTM2009-14483-C02-01/ES/Operadores, Interpolacion Y Espacios De Funciones Integrables Respecto A Una Medida Vectorial/
CONACYT/284110
Thanks:
J. M. Calabuig and M. Fernandez-Unzueta were supported by Ministerio de Economia, Industria y Competitividad (Spain) under project MTM2014-53009-P. M. Fernandez-Unzueta was also suported by CONACyT 284110. F. Galaz-Fontes ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record